Please Work Accutane!
OMG i read this post and i soooo can relate to to u!!! My acne looks just like yours ! And its also mostly on my right side ! And guess what! Mines started right after i got stupid depo shot!! :/ and im also was gunna start accutane they pescribed me 20mg / day. Yet still havent taken it im scared of side effects lol but i
So tired of this acne! I swear that depo shot is the worst birth control method ever!! I was even thinkin i was allergic to it or sumthin cus in a matter of months it kept gettin worse and worse . And i only got one shot! So let me know how it s going for u ! Since like i said i can sooooo relate to ur story!
omg wow thats nuts.. mine depo shot would have expired in december so im hoping majority of it is out of my system i have no acne anymorr just redness that will hopefully fade out after i stop accutane... i probably will break out again but wont be as severe....... i wont ever take bc ever again in any kind!! Go to the full post
Posted 18 March 2013 - 06:51 PM
Posted 19 March 2013 - 12:27 AM
Posted 19 March 2013 - 12:44 AM
I know how hard it is sweetie but it really does look so much better! I can only gauge my progress on the individual cysts that aren't budging AT ALL but you have significant improvement! Sorry bout your arms, I think I'm losing hair :/
your losing hair!!? how long and what dose
Posted 19 March 2013 - 12:48 AM
Posted 19 March 2013 - 05:41 PM
Posted 23 March 2013 - 03:20 PM
Posted 01 April 2013 - 04:16 PM
Posted 01 April 2013 - 05:52 PM
Hey blabla! I'm about at the same stage and experiencing the same thing! Can't complain about the progress but ready for it to all flatten out and for the redness to go away so I can be clear again like before this horrible breakout started! Don't be down, my derm said it takes those of us with more severe acne longer. Every day we are 1 day closer to our goal of clear skin!!! I'm convinced it will work its just gonna take its sweet a** time, lol!
Posted 02 April 2013 - 05:42 AM
Sorry to read you feel down at the moment. I can see a big improvement in your last pictures! Hope the new pimples have stopped appearing. I know how frustrating it can be, but just hang in there
Posted 07 April 2013 - 03:10 AM
Posted 08 April 2013 - 04:25 PM
Same exact thing is happening to me. I might be like a week ahead of you. Derm said progress is slow for some, so just remember that any improvement is a good sign. She says everyone eventually clears, for some it just takes a lot longer than others (8 months even). Keep optimistic and don't overanalyze it in the mean time, though I know that can be hard to do.
Posted 08 April 2013 - 08:44 PM
Posted 09 April 2013 - 04:08 PM
Posted 09 April 2013 - 06:45 PM
Really it depends on when you clear. Most derms don't want to take you off if you're still breaking out once you've reached the minimum dosage. So 120x50= 6000mg is your minimum. You've reached about 4200 if you finished your 4th month. I bumped up to 60mg for my 5th, hoping I can finish in two months though my doctor thinks longer :\
Posted 12 April 2013 - 06:49 AM
Posted 13 April 2013 - 03:44 PM
Posted 19 April 2013 - 02:54 PM
Posted 20 April 2013 - 11:07 PM
what dose accutane did you take?
im on 40mg... just started 5 month. not 1 cyst, but terrible terrible embarssing scaring. ;(
and a lot of red dry patches on my arms...
Posted 22 April 2013 - 03:58 PM
sigh. from being clear for a week and a bit!!! i get one massive pimple, could of been worse!
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users